| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, ¿hole in dialysis catheter.Noticed leakage during dialysis and had to replace with new catheter.¿ no other information was provided.It was reported this occurred with (two) devices.This report addresses the second device.
Additional Manufacturer Narrative
H11: section a: through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant, reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description